A dual characterization of length spaces with application to Dirichlet metric spaces

Tom 198 / 2010

Peter Stollmann Studia Mathematica 198 (2010), 221-233 MSC: Primary 30Lxx; Secondary 31C25. DOI: 10.4064/sm198-3-2

Streszczenie

We show that under minimal assumptions, the intrinsic metric induced by a strongly local Dirichlet form induces a length space. The main input is a dual characterization of length spaces in terms of the property that the 1-Lipschitz functions form a sheaf.

Autorzy

  • Peter StollmannFakultät für Mathematik
    Technische Universität
    09107 Chemnitz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek